A remark on Khovanov homology and two-fold branched covers

Watson, L. (2010) A remark on Khovanov homology and two-fold branched covers. Pacific Journal of Mathematics, 245(2), pp. 373-380. (doi: 10.2140/pjm.2010.245.373)

Full text not currently available from Enlighten.


We give examples of knots distinguished by the total rank of their Khovanov homology but sharing the same two-fold branched cover. Hence Khovanov homology does not yield an invariant of two-fold branched covers.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Watson, Professor Liam
Authors: Watson, L.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Pacific Journal of Mathematics
ISSN (Online):1945-5844
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record